VOL. 46 · NO. 3 | Fall 2002
 
VIEW ALL ABSTRACTS +
Articles
A. H. Dooley, S. K. Gupta
Illinois J. Math. 46 (3), 657-677, (Fall 2002) DOI: 10.1215/ijm/1258130977
KEYWORDS: 22E30, 43A80
Ken Ono, David Penniston
Illinois J. Math. 46 (3), 679-684, (Fall 2002) DOI: 10.1215/ijm/1258130978
KEYWORDS: 11T24, 33E50
F. Acquistapace, C. Andradas, F. Broglia
Illinois J. Math. 46 (3), 685-693, (Fall 2002) DOI: 10.1215/ijm/1258130979
KEYWORDS: 03C64, 13J30
Ildefonso Castro, Cristina R. Montealegre, Francisco Urbano
Illinois J. Math. 46 (3), 695-721, (Fall 2002) DOI: 10.1215/ijm/1258130980
KEYWORDS: 53C42, 53D12
Tadeusz Krasiński
Illinois J. Math. 46 (3), 723-738, (Fall 2002) DOI: 10.1215/ijm/1258130981
KEYWORDS: 14H20, 14N05
Daniel Arias, Manuel Ladra, Alfredo R-Grandjeán
Illinois J. Math. 46 (3), 739-754, (Fall 2002) DOI: 10.1215/ijm/1258130982
KEYWORDS: 18G60, 20J05
Bruno Martelli, Carlo Petronio
Illinois J. Math. 46 (3), 755-780, (Fall 2002) DOI: 10.1215/ijm/1258130983
KEYWORDS: 57M50, 57M25, 57N10
Paul Balister, Béla Bollobás, Anthony Quas
Illinois J. Math. 46 (3), 781-795, (Fall 2002) DOI: 10.1215/ijm/1258130984
KEYWORDS: 37B50, 37A35, 37B10, 37B40, 52C07
Bart De Bruyn, Koen Thas
Illinois J. Math. 46 (3), 797-818, (Fall 2002) DOI: 10.1215/ijm/1258130985
KEYWORDS: 51E12, 51E20, 51E23
William D. Banks, Alessandro Conflitti, Igor E. Shparlinski
Illinois J. Math. 46 (3), 819-836, (Fall 2002) DOI: 10.1215/ijm/1258130986
KEYWORDS: 11L07, 11L15, 11L40, 11N64
Miloš Ziman
Illinois J. Math. 46 (3), 837-839, (Fall 2002) DOI: 10.1215/ijm/1258130987
KEYWORDS: 20C07
Alica Miller
Illinois J. Math. 46 (3), 841-855, (Fall 2002) DOI: 10.1215/ijm/1258130988
KEYWORDS: ‎37B05‎, 54H20‎
Juha Kinnunen, Olli Martio
Illinois J. Math. 46 (3), 857-883, (Fall 2002) DOI: 10.1215/ijm/1258130989
KEYWORDS: 31C45, 31C15, 46E35
Alberto L. Delgado, Yu-Fen Wu
Illinois J. Math. 46 (3), 885-891, (Fall 2002) DOI: 10.1215/ijm/1258130990
KEYWORDS: 20F50
Thomas Bieske
Illinois J. Math. 46 (3), 893-911, (Fall 2002) DOI: 10.1215/ijm/1258130991
KEYWORDS: 35H20, 35B05, 49L25
Jingbo Xia
Illinois J. Math. 46 (3), 913-928, (Fall 2002) DOI: 10.1215/ijm/1258130992
KEYWORDS: 47B35, 32A70, 47B10, 47B32
Andreas Hartmann, Xavier Massaneda
Illinois J. Math. 46 (3), 929-945, (Fall 2002) DOI: 10.1215/ijm/1258130993
KEYWORDS: 30E05, ‎30H05, 32A30
Mihail N. Kolountzakis, Michael Papadimitrakis
Illinois J. Math. 46 (3), 947-951, (Fall 2002) DOI: 10.1215/ijm/1258130994
KEYWORDS: 52C22, 11E16
Michel Matthey
Illinois J. Math. 46 (3), 953-977, (Fall 2002) DOI: 10.1215/ijm/1258130995
KEYWORDS: 19K56, 19L10, 19L41, 55S45, 57R20
Back to Top